# SDR USAA2011122300030

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602224
- Part serial: 646
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON NR 5 SLAT TRAILING EDGE WEDGE UPPER SURFACE AT OUTBOARD END.  REPAIRED NR 5 SLAT TRAILING EDGE WEDGE UPPER SURFACE AT OUTBOARD END IAW B737 SRM 51-70-10.
